# SDR C77A20120611008

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 11,089 hours, 6,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Floor Panel
- Part time: 11,089 hours, 6,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MID FLOOR DOUBLER HAS CORROSION AT FR 19. REPLACED DOUBLER IAW SRM 51-41-01 & 51-43-01.
